Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diabetic. Have attached the report. Microalbumin is high. Suggest the medication?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 869 Questions
Hi Doctor , My dad is diabetic from past 15 months and for the first time in 15 yrs he went for a check up ..

And as per the report Microalbumin is too High .. And i've attached the report for reference.

Please suggest how to decrease the Microalbumin ..

Thanks in advance Doctor .
I've attached now. Please check and help .
Posted Fri, 20 Sep 2013 in Diabetes
Answered by Dr. Pratap VGM 26 hours later
Brief Answer:
start ace inhibitors or arb.

Detailed Answer:
Dear sir

Welcome to healthcare magic

Microalbumin estimation will tell us the initiation of microvascular complication such as related to heart, kidney, and nerves

You can control the progression into overt albumin excretion by
1_ strict sugar control. Also get his blood pressure checked and it needs to be controlled below 130/80.
2_ you can start tablet ace inhibitors or arb groups such as ramipril, losartan etc

Consult your doctor and start taking it if your father does not have any contraindications. Start it with smaller dosage.

Hope information is helpful. Let me know if you need further clarification.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor